# SDR DALA2017051904112

- Difficulty date: May 19, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 78,921 hours, 36,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 645-765
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOOR SUPPPORT, BS  645 - 765, RT ZEE ANGLE HAS CORROSION.  REMOVED AND REPLACED THE ANGLE. LOSS OF 100% MATERIAL.  REPLACED  IAW DRAWING 143N5320, REV G, AMM 51-24-09-377-001, SRM 51-10-02, 53-00-53, 51-40-02, AND 51-40-05.
